# SDR TRAX200800665

- Difficulty date: May 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,839 hours, 7,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AND ATTACHING ANGLE ONN RT ACM SUPPORT STRUCTURE ARE CRACKED, MARKED.  REMOVED CRACKED BRACKET AND ANGLE AND INSTALLED NEW SERVICEABLE PARTS IAW SRM 51-42-06. (B)
